MAUDE Adverse Event Report: BETA BIONICS INC. ILET BIONIC PANCREAS; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

BETA BIONICS INC. ILET BIONIC PANCREAS; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the user¿s ilet charging pad appeared not to work until the agent guided the user to try a different power outlet, after which the battery showed charging and the pad¿s green indicator illuminated.Symptoms included no clinical symptoms.Outcomes included no impact to health and no alarms.Investigation included remote troubleshooting and user education.Investigation of this case revealed normal device function after outlet change, consistent with a power source issue rather than a charger or pump malfunction.It was concluded that the cause was user environment or setup related.

Brand Name
ILET BIONIC PANCREAS
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
BETA BIONICS INC.
11 hughes
irvine CA 92618
Manufacturer (Section G)
BETA BIONICS, INC.
11 hughes
irvine CA 92618
Manufacturer Contact
jared fukushima
11 hughes
irvine, CA 92618
9492888350
MDR Report Key24063643
Report Number3019004087-2026-21654
Device Sequence Number9113299
Product Code QFG
UDI-Device Identifier00850050080237
UDI-Public00850050080237
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2026
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age72 YR
Patient SexUnknown